# SDR AALA20130726016

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 11,338 hours, 4,324 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED A & B AUTO THROTTLE INOPERATIVE & SPEED TRIM LIGHT ILLUMINATED DURING FLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLIGHT CONTROL COMPUTER A.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED).
